MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAL
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer¿s wife reported via phone call that the customer had high blood glucose level.The customer¿s blood glucose level was 400 mg/dl at the time incident.The customer¿s wife reported that the insulin pump received no delivery alarm which was resolved by complete set change.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
The initial report or supplemental report had the incorrect aware date.The correct aware date is (b)(4) 2017.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7064915
Report Number2032227-2017-68580
Device Sequence Number11181709
Product Code OYC
UDI-Device Identifier00643169476486
UDI-Public(01)00643169476486
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAL
Device Catalogue NumberMMT-523RNAL
Device Lot NumberA0523RNALJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient Weight160